# SDR QXEA0202037

- Difficulty date: November 28, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMOKING RIVET APPROXIMATELY 2 INCHES FORWARD OF INBOARD CORNER OF FORWARD GEAR DOOR. REPAIRED IAW DHC-8 SRM 51-20-51.
